# SDR CALA2013092391323

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 64,874 hours, 24,264 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 801780388013
- Part serial: 4
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR RETRACT FAILURE, FLT DIVERTED.  TROUBLESHOT IAW TSM 73-25-00-810-830-A.  REPLACED LGCIU2 IAW MM 32-31-71, BITE TESTED NORMAL.  ACCOMPLISHED FUNCTIONAL TEST OF LANDING GEAR EXTENSION & RETRACTION IAW 32-31-00.  CHECKED NORMAL.
